Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Physik Komplexer Systeme     Collection: Stochastic processes     Display Documents



  history
ID: 701755.0, MPI für Physik Komplexer Systeme / Stochastic processes
Moment-closure approximations for discrete adaptive networks
Authors:Demirel, G.; Vazquez, F.; Böhme, G.A.; Gross, T.
Date of Publication (YYYY-MM-DD):2014-01-15
Title of Journal:Physica D
Volume:267
Start Page:68
End Page:80
Review Status:not specified
Audience:Not Specified
External Publication Status:published
Document Type:Article
Communicated by:Vivien Scherr
Affiliations:MPI für Physik Komplexer Systeme
Identifiers:ISI:000329269300008 [ID No:1]
ISSN:0167-2789 [ID No:2]
DOI:10.1016/j.physd.2013.07.003
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.